# SDR DALA2022052403582

- Difficulty date: May 20, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 66,438 hours, 21,499 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5812 -DIV- TO LAS DUE TO LEFT DUCT LEAK EICAS MESSAGE AND INDICATION. CORRECTIVE ACTION: FOUND LEAK AT DUCT HOUSING ABOVE LOW LIMIT VALVE IN LEFT PACK BAY. REPLACED FORWARD SEAL. FORWARD LEFT PACK TO MEL 21-51-01. (5/22 SFO) R/R SEAL AT AFT HOUSING ABOVE LOW LEVEL VALVE, NO LEAKS NOTED. CONT ON MEL.
